# SDR DALA2024062806592

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 11,355 hours, 1,302 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Fod
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 2 RIGHT DOOR WONT ARM. CORRECTIVE ACTION: REMOVED FOD FROM DOOR THRESHOLD ALL OPS NML PER A330 AMM 52-12. (6089211)
